# SDR DALA2021042202360

- Difficulty date: April 21, 2021
- Submitted: April 22, 2021
- Operation: Air carrier
- Aircraft: N899DN
- Make and model: Boeing 737932ER
- Aircraft serial: 32005
- Aircraft time: 8,729 hours, 3,391 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Ball Screw
- Condition: Contaminated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1788118) AD RELATED: AA2740-01077, WORK CARD 2740-01077-0101: METALLIC PARTICLES IN THE GREASE AND GREASE COLOR TURNED BLACK AROUND THE HORIZONTAL STABILIZER BALLSCREW AND BALL NUT. HSTA WAS REPLACED UNDER AMDS 2740-01077- 0301 JOB 042-0001.
